# SDR RAIA00307089

- Difficulty date: July 11, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 14,855 hours, 16,509 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Datalink
- Part number: 05135505
- Condition: Disconnected
- Location: Fdr
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

5588-STL- DURING LANDING ROLLOUT AT DEC AILERON CONTROLS JAMMED TO THE RIGHT AND RETURNED TO NEUTRAL DURING TAXI.  MAINTENANCE FOUND THE FLIGHT DATA RECORDED LEFT AILERON SENSOR LINKAGE (INSTALLED BY STC ST01617NY) DISCONNECTED.  THE LINKAGE WAS REMOVED.  SUBSEQUENTLY THE LINKAGE HAS BEEN REMOVED FROM THE AIRCRAFT FLEET.  THE STC IS IN RE-DESIGN.
